English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Coherent sheaves on quiver varieties and categorification

MPS-Authors
/persons/resource/persons235695

Licata,  Anthony
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Cautis_coherent_oa_2013.pdf
(Any fulltext), 464KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cautis, S., Kamnitzer, J., & Licata, A. (2013). Coherent sheaves on quiver varieties and categorification. Mathematische Annalen, 357(3), 805-854. doi:10.1007/s00208-013-0921-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AB6-2
Abstract
There is no abstract available